Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Incorrect usage of contraceptive pill, not getting periods. Taking Vova. Treatment?

hi im pawan rekha living in married havinf one baby3yrs old .im was taking contraceptive pills by the brand name vova.this pack have a speciall direction to use the daily pill(28)pills per day each.but mistakenly from week i took it in opposit im taking last seven brown tab but still i dont get my periods now what will i do?
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
The all 21 pills of the pack is of same concentration of hormone?
No details of vova brand pills available on internet.
If not specifically mention on pack about different concentration of each tablet we should considered it as it has same concentration.
If you take it on reverse direction the same tablet go in your body.the direction is for reminder purpose nothing to worry.
The last brown color pills is of iron pills or placebo pills.
I think by completing all brown pill you will get your period.
Thanks again.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor